Table of Contents
Journal of Discrete Mathematics
Volume 2015 (2015), Article ID 524931, 7 pages
http://dx.doi.org/10.1155/2015/524931
Research Article

Asymptotic Behavior of a Second-Order Fuzzy Rational Difference Equation

Department of Mathematics, University of Poonch Rawalakot, Rawalakot 12350, Pakistan

Received 4 August 2014; Accepted 1 April 2015

Academic Editor: Hjalmar Rosengren

Copyright © 2015 Q. Din. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Q. Din, “Asymptotic Behavior of a Second-Order Fuzzy Rational Difference Equation,” Journal of Discrete Mathematics, vol. 2015, Article ID 524931, 7 pages, 2015. doi:10.1155/2015/524931